Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Experiencing feeling of confusion and fainting. Found a small ulcer/barrets esophagus. Taking Omiprazol, Triglycyride and Simvorstatin. What could be the reason?

Hi, I am 40 year old male and past a few months have been experiencing feeling of confusion, loss of balance specially in crowded places and feeling of fainting (though I have not fainted anytime). Also there is a heaviness on the front portian of my head with tingling feeling which many times comes to the face. I did a complete test of my heart including stress test and all is fine. Did an endoscope and found a small ulcer / barrets esophagus (Byopsy report is OK). I am on medication with Omiprazol. My Triglycyride is 277 and I am on Simvorstatin 20mg. Due to this there are 2 polyps detected in my gall bladder but are less than 5mm.
I am just worried about the feeling of lightheadness, feeling of imbalance and heaviness and tingling feeling. What could be the reason ? Just did some googling and found that Methycobal may help.... Please advise.
Asked On : Sun, 28 Apr 2013
Answers:  2 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The treatment for your gastric ulcer is adequate. The problem of confusion and light headedness may be caused by diabetes mellitus. Since your triglycerides are also raised, diabetes is quite likely. I would suggest you to get fasting and post prandial blood sugars checked and consult a doctor personally for treatment of diabetes.
Hoping the best for you
Answered: Sat, 22 Jun 2013
I find this answer helpful
General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear,

The symptoms of tingling is usually attributed to dysfunctional nerve conduction, which can be due to dietary deficiency of Vit B12.
Methylcobal being a preparation of Vit B12 is helpful in this regard.

Other causes for your symptoms like imbalance & heaviness can be:
1. Any fluctuation in the blood pressure & blood sugar levels.
2. Any pathology in the Vestibular system in the inner ear, which helps in maintaining posture & balance.
3. Anemia- due to deficiency of Iron, Folic acid, etc. which interferes with blood formation.
4. Hormonal & metabolic causes.
5. Stress, inadequate sleep, etc.

So, investigations like complete blood count, estimation of blood pressure & blood sugar levels will be helpful to rule out any pathological cause for the symptoms.

Regarding the problems of Barrets esophagus & Hyperlipidemia, the medicines given by your Doctor are correct.
Kindly continue them as advised.

Also, take care of your diet & exercise regularly.

Wishing you a Good Health.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor